Forum

Neck/shoulder

Hi people. Had a relapse Monday and was back in hospital. GP referral. Second dose of iv steroids led to palpitations. I honestly thought I was going into cardiac arrest. Scared the crap outta me. Anyway, back home since yesterday and have atrial-fibrillation (A-Fib). Now on meds to regulate the heart rate, beta blockers and anti coagulants. However, since last night I;ve got incredible sensitivity in my neck and shoulders. I have no idea if tis is “normal”. Is it ms, a side effects of meds or something else to be thinking about. Anyone any ideas please? My actual skin feels sore to the touch.

I should add, I’m very new to all this having been diagnosed in May. Thanks.

Hi Poppy

I can’t give you an answer to your question, as you travel down the MS path you come to realise that your MS may be completely different to the next persons, even though there may be some shared or similar symptoms.

Your neck & shoulder problems may be due to your MS, or an effect of the steroids, or due to the drugs you’ve been given because of your extreme reaction to the steroids. In your place, if it’s bearable till tomorrow, wait till then and phone your GP, MS nurse or Neuro for advise. If it’s unbearable, go to the hospital and get a medical opinion.

I hope it gets better on its own and your relapse is as short lived as possible.

Sue

Hi Sue. Thanks for the response. :slight_smile: I’m glad to say the pain/feeling went away on it’s own yesterday. Very odd. I see GP Wednesday with hospital discharge letter anyway and I’ll mention it.